MinoxidilMax crystalizing on scalp (maybe?)

jaimepn

New Member
My Regimen
Reaction score
2
Hi

I have a bad history with minoxidil, tried different formulations (liquid and foam) and brands, and the end result always was intense redness of scalp, that persisted for many weeks after i stopped the treatment.

That is until I tried MinoxidilMax Dualgen-5 NO PG (5% minoxidil and azelaic acid) - this one, to my surprise, is very well tolerated.

However, it always leaves some dry stuff in my scalp. I just googled about it, it seems to be crystallization, meaning it's not being absorbed. Which could explain why I tolerate it so well.

I email MinoxidilMax about this and they said the problem is that I am using "too much product" - which is weird since I am using 0.75ml doses instead of the suggested 1ml.
However Im wondering how true could it be?

Do you guys have any experience with MinoxidilMax crystalizing? Or have any other suggestions?

Thanks
 

Ryanr01234

New Member
My Regimen
Reaction score
7
Good post! I'm interested in the responses you get.

Ive never had this issue as I use foam, so wouldn't know, but I have seen people mentioning they apply their minoxidil when their hair is wet to increase the absorption. I really don't know if this could help but worth a try..?
 

-Synergy-

Established Member
My Regimen
Reaction score
90
It seems like regardless of the type of minoxidil you are using your always going to get some crystallization on the scalp. Even with minoxidil foam I could see crystallization on my scalp using a dermascope. People talk all the time about getting white flakes from using Kirkland liquid. Maybe that’s crystallization or they just don’t realize they are developing dandruff.
 
Top